# SDR AALA202401026428

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 71,330 hours, 27,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Condition: Sticking
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF PASSING 1,500' AGL, NOSE LANDING GEAR  DOOR NOT CLOSED ECAM WITH INDICATION VERIFIED. DOOR SHOWED CLOSE AFTER 10 SEC AND ECAM EXTINGUISHED. MAINTENANCE LUBRICATED THE NOSE LANDING GEAR DOORS PER AMM 12-22-32 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
